# SDR WX0A2024061432069

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N215NV
- Make and model: Airbus A320-214
- Aircraft serial: 1292
- Aircraft time: 54,792 hours, 34,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT GROUNDED) FWD R/H OVERWING EMERGENCY EXIT IDENTIFIER INOP / TROUBLE SHOT AND DISCOVERED LOOSE CONNECTOR. CLEANED AND RESECURED ELECTRICAL CONNECTIONS, OPERATIONAL CHECKS GOOD IAW A320 AMM  33-51-13-400-001-A"
